# SDR ASOA051009

- Difficulty date: November 21, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 344
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN AGS, THE EMERGENCY LIGHT ON THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE PASSENGER DOOR LIGHT SYSTEM IAW ATR-72 AMM 33-51-11 WITH THE EMERGENCY SWITCHES ON.  OPERATIONAL CHECKS WERE GOOD.  NO DEFECTS WERE NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
